Diffusion of a particle in presence of N moving point sources
Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 4, p. 413-424
@article{AIHPA_1998__69_4_413_0,
     author = {Dell'Antonio, G. F. and Figari, R. and Teta, A.},
     title = {Diffusion of a particle in presence of N moving point sources},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {69},
     number = {4},
     year = {1998},
     pages = {413-424},
     zbl = {0924.35054},
     mrnumber = {1659587},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__69_4_413_0}
}
Dell'Antonio, G. F.; Figari, R.; Teta, A. Diffusion of a particle in presence of N moving point sources. Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 4, pp. 413-424. http://www.numdam.org/item/AIHPA_1998__69_4_413_0/

[1] P. Acquistapace and B. Terreni, Evolution operators and strong solution of abstract linear parabolic equations, Diff. and Int. Eq., 1, 1988, pp. 433-457. | MR 945820 | Zbl 0723.34046

[2] A. Pazy, Semigroups of Linear Operators and Applications, Oxford Univ. Press, Oxford, 1985. | Zbl 0592.47034

[3] Albeverio S., F. Gesztesy, Høgh-Krohn and H. Hlden, Solvable Models in Quantum Mechanics, Springer-Verlag, New-York, 1988. | MR 926273 | Zbl 0679.46057

[4] Sayapova M.R. and Yafaev D.R., The evolution operator for time-dependent potentials of zero radius, Proc. Stek. Inst. Math., 2, 1984, pp. 173-180. | MR 720214 | Zbl 0599.35035

[5] Yafaev D.R., Scattering theory for time-dependent zero-range potentials , Ann. Inst. Henri Poincare', 40, 1984, pp. 343-359. | Numdam | MR 757761 | Zbl 0582.47012

[6] Dell'Antonio G.F., Figari R. and Teta A., A limit evolution problem for time-dependent point interactions, to appear in J. Func. Anal.. | MR 1419422 | Zbl 0866.35099

[7] Noja D. and Posilicano A., The wave equation with one point interaction and the (linearized) classical electrodynamics of a point particle, preprint Universita' di Milano, 1996.

[8] Erdely A. et al., Tables of Integral Transforms, Vol. 1, McGraw-Hill, NewYork, 1954.

[9] Gorenflo R. and Vessella S., Abel Integral Equation, Springer-Verlag , Berlin-Heidelberg, 1991. | MR 1095269 | Zbl 0717.45002

[10] Gradshteyn I.R. and Ryzhik I.M., Tables of Integrals, Series and Products, Academic Press, New-York, 1980.